# SDR DALA2019072504472

- Difficulty date: July 24, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 INITIAL INSPECTION: WEAR ON "RT STRUT FITTING BUSHINGS" OF THE UPPER LINK AT RT PYLON. NAC. STA. 165. CORRECTIVE ACTION: SUMMARY OF NRC 483: RT STRUT FITTING WEARED BUSHINGS OF THE UPPER LINK AT RT PYLON. NAC. STA. 165. (MOT 2) WERE REPLACED PER SRM. (1188183)
